Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Bäcklund transformations for systems of conservation laws


Authors: J. G. Kingston and C. Rogers
Journal: Quart. Appl. Math. 41 (1984), 423-431
MSC: Primary 58G37; Secondary 35Q20, 58F05, 76S05
DOI: https://doi.org/10.1090/qam/724053
MathSciNet review: 724053
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A class of Bäcklund transformations is introduced for systems of conservation laws. Applications are given in non-steady gasdynamics and two-phase filtration through a porous medium.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 58G37, 35Q20, 58F05, 76S05

Retrieve articles in all journals with MSC: 58G37, 35Q20, 58F05, 76S05


Additional Information

DOI: https://doi.org/10.1090/qam/724053
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society